# SDR SWAA2023112221929

- Difficulty date: November 16, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE AFT L/H DOOR INOP SUSPECTED BAD FUSE IN BATTERY CHARGER<[01] PERFORMED TROBLESHOOTING EMERGENCY EXIT LIGHTS ABOVE AFT L/H DOOR INOP; PERFORMED GOOS POWER AND GROUND CHECK PER WDM 33-51-14; FOUND CONNECTOR D2982 NOT FULL CONNECTED; RECONNECTED CONNECTOR D2982; PERFORMED GOOD FUNCTIONAL TEST OF THE EMERGENCY LIGHT PER AMM33-51-00-710-801. MULTIMETER CAL ID: PER 2332 S/N 58700185WS DUE DATE 04/2024;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
